# SDR CA190801008

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: LB7N013
- Condition: Damaged
- Location: Acpc
- Component: Acpc, Hmltnsnstrnd
- Component part number: GL512110117
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON AC 9193, CUSTOMER FOUND DURING LH ENGINE SHUT DOWN AC BUS 1 SHED. PER CAIMS READ OUT, THEY GET THE FOLLOWING MESSAGE: ACPC APULC-EPLC CONTACTOR-K1 FAILED.  DURING FURTHER TS, THEY FOUND ON THE CAIMS AC SYNOPTIC DATA - ACPC B THE AC BUS 1 WAS STILL CONNECTED TO THE VFG #1. THEY SUSPECTED GLC 1/K5 AS THE REASON FOR.  FOR TS, THEY WANTED TO SWAP CONTACTOR K5 WITH K7. DURING ACCESS TO THE ACPC, THEY FOUND BURN MARKS UNDER THE CONTACTOR K7 FROM A FOD/SCREW. THE SCREW MAY BE FROM THE PLASTIC COVER OF CONTACTOR K7.  ACPC REPLACED (TC# 20190801008)
